UM  > 科技學院  > 數學系
ESTIMATING VOLATILITY FUNCTIONALS WITH MULTIPLE TRANSACTIONS
Jing, Bing-Yi1; Liu, Zhi2,3; Kong, Xin-Bing4
2017-04
Source PublicationECONOMETRIC THEORY
ISSN0266-4666
Volume33Issue:2Pages:331-365
Abstract

The phenomenon of multiple transactions at each recording time is a common occurrence for high-frequency financial data because of the heavy trading of the market and limitation of the recording mechanism. This situation has existed for many years, but has become more common in recent years because of heavier trading. Surprisingly, there have been few studies on this important issue, in spite of some ad hoc approaches to treat multiple transactions. In this paper we investigate how to handle multiple transactions, particularly in the context of estimating the integrated volatility and integrated quarticity, which are of great interest in financial econometrics. Two approaches are proposed for this purpose, and their asymptotic properties are investigated. Their performances are confirmed by simulation studies. The estimators are also applied to some real world problems. The work represents only the first step in this direction, and some future research problems are discussed.

DOI10.1017/S0266466615000420
URLView the original
Indexed BySCI ; SSCI ; SSCI
Language英语
WOS Research AreaBusiness & Economics ; Mathematics ; Mathematical Methods In Social Sciences
WOS SubjectEconomics ; Mathematics, Interdisciplinary Applications ; Social Sciences, Mathematical Methods ; Statistics & Probability
WOS IDWOS:000394581700003
PublisherCAMBRIDGE UNIV PRESS
The Source to ArticleWOS
Fulltext Access
Citation statistics
Cited Times [WOS]:4   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
Affiliation1.Hong Kong Univ Sci & Technol, Hong Kong, Hong Kong, Peoples R China
2.Univ Macau, Zhuhai, Guangdong, Peoples R China
3.UMacau Zhuhai Res Inst, Zhuhai, Guangdong, Peoples R China
4.Soochow Univ, Suzhou, Jiangsu, Peoples R China
Recommended Citation
GB/T 7714
Jing, Bing-Yi,Liu, Zhi,Kong, Xin-Bing. ESTIMATING VOLATILITY FUNCTIONALS WITH MULTIPLE TRANSACTIONS[J]. ECONOMETRIC THEORY,2017,33(2):331-365.
APA Jing, Bing-Yi,Liu, Zhi,&Kong, Xin-Bing.(2017).ESTIMATING VOLATILITY FUNCTIONALS WITH MULTIPLE TRANSACTIONS.ECONOMETRIC THEORY,33(2),331-365.
MLA Jing, Bing-Yi,et al."ESTIMATING VOLATILITY FUNCTIONALS WITH MULTIPLE TRANSACTIONS".ECONOMETRIC THEORY 33.2(2017):331-365.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Jing, Bing-Yi]'s Articles
[Liu, Zhi]'s Articles
[Kong, Xin-Bing]'s Articles
Baidu academic
Similar articles in Baidu academic
[Jing, Bing-Yi]'s Articles
[Liu, Zhi]'s Articles
[Kong, Xin-Bing]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Jing, Bing-Yi]'s Articles
[Liu, Zhi]'s Articles
[Kong, Xin-Bing]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.